Viramune side effects??
Nov 9, 2008
I recently switched to viramune from stocrin and have a few side effects. However my doctor has said they are not related. I constantly feel full and my eyes are red first thing in the morning. Your thoughts?
Response from Dr. Henry
Viramune generally causes few GI side effects. Fullness is not a common symptom related to viramune though it occasionally is seen. Red eyes can be due to a variety of conditions not related to HIV and HIV drugs. If you are having a rash and/or oral/mouth problems as well I would be concerned that the viramune could be the cause and strongly recommend immediately discussing with your HIV provider.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.